Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 83, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 17, 2014, 4:33 AM CDT for Stephenson County, Illinois. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2014, 4:33 AM CDT (09:33 UTC)
- Expired
- Jun 17, 2014, 5:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Stephenson County, IL
The radar
The Milwaukee radar (KMKX), 104 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:33 AM CDT | TSTM WND DMG | Freeport, IL | LARGE TREE LIMB DOWN IN YARD. ESTIMATED 5 INCHES IN DIAMETER. |
| Jun 17, 4:36 AM CDT | TSTM WND DMG | Lena, IL | POWERLINES DOWN IN LENA. |
| Jun 17, 4:36 AM CDT | TSTM WND GST 50 | Freeport, IL | POWER LINES DOWN IN FREEPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 9:01 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jun 17, 4:11 AM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2074 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
959
WUUS53 KDVN 170933
SVRDVN
ILC177-171015-
/O.NEW.KDVN.SV.W.0083.140617T0933Z-140617T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
433 AM CDT TUE JUN 17 2014
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STEPHENSON COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 515 AM CDT
* AT 428 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORA TO LENA TO SHANNON...AND MOVING NORTHEAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FREEPORT...CEDARVILLE...GERMAN VALLEY...DAKOTA...RIDOTT...ROCK
CITY...DAVIS...MC CONNELL...SCIOTO MILLS...RED OAK...OAKDALE NATURE
PRESERVE...BUENA VISTA...ALBERTUS AIRPORT...ONECO...ORANGEVILLE...
DAKOTA DORNINK AIRPORT...AFOLKEY...RIDOTT CORNERS...WINNESHIEK AND
ROCK GROVE.
OTHER LOCATIONS AFFECTED INCLUDE STEPHENSON COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4244 8939 4220 8939 4220 8976 4250 8992
4251 8940
TIME...MOT...LOC 0933Z 238DEG 41KT 4253 8985 4236 8971
4225 8970
HAIL...<.75IN
WIND...60MPH
$$
SHEETS2 follow-up statements
425
WWUS53 KDVN 170945
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
445 AM CDT TUE JUN 17 2014
ILC177-171015-
/O.CON.KDVN.SV.W.0083.000000T0000Z-140617T1015Z/
STEPHENSON IL-
445 AM CDT TUE JUN 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
STEPHENSON COUNTY UNTIL 515 AM CDT...
AT 442 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MONROE TO LAKE SUMMERSET TO PECATONICA...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN STEPHENSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4244 8939 4220 8939 4220 8957 4250 8983
4251 8940
TIME...MOT...LOC 0944Z 238DEG 41KT 4260 8962 4247 8943
4230 8938
HAIL...<.75IN
WIND...60MPH
$$
SHEETS273
WWUS53 KDVN 170954
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
454 AM CDT TUE JUN 17 2014
ILC177-171004-
/O.CAN.KDVN.SV.W.0083.000000T0000Z-140617T1015Z/
STEPHENSON IL-
454 AM CDT TUE JUN 17 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STEPHENSON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4244 8939 4220 8939 4220 8957 4250 8983
4251 8940
TIME...MOT...LOC 0954Z 238DEG 41KT 4266 8957 4249 8943
4238 8942
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:23 AM CDT, 10 minutes earlier.
Area forecast discussion, Jun 17, 4:23 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 423 AM CDT TUE JUN 17 2014 .SYNOPSIS... ISSUED AT 339 AM CDT TUE JUN 17 2014 SURFACE DATA AT 08Z HAS A MESO HIGH OVER EASTERN IOWA WITH A FRONT FROM SOUTHWEST WISCONSIN INTO NORTHEAST MISSOURI. DEW POINTS AHEAD OF THE FRONT WERE IN THE UPPER 60S AND LOWER 70S WITH LOW AND MID 60S BEHIND IT. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 339 AM CDT TUE JUN 17 2014 THE SECOND OF TWO THUNDERSTORM COMPLEXES IS MOVING THROUGH EASTERN IOWA AND INTO ILLINOIS. BOUNDARIES FROM THIS COMPLEX WILL DICTATE FUTURE EVOLUTION THIS MORNING. RECENT TRENDS INDICATE CONVECTION WILL REMAIN ACROSS THE AREA THROUGH THE EARLY PART OF THE MORNING. GOING ON STORM CLIMATOLOGY...THE CURRENT STORM COMPLEX ACROSS IOWA SHOULD BEGIN DISSIPATING 12Z-15Z LEAVING REMNANT CLOUDS ACROSS THE AREA FOR LATE MORNING. THE MESO HIGH SHOULD THEN RESULT IN MUCH OF THE AFTERNOON HOURS REMAINING DRY WITH POSSIBLY SOME ISOLATED TO SCATTERED CONVECTION DEVELOPING DURING PEAK HEATING. CONCEPTUAL MODELS POINT TO A NEW THUNDERSTORM COMPLEX DEVELOPING IN NORTHERN IOWA LATE THIS AFTERNOON/EARLY EVENING WITH IT THEN MOVING ACROSS THE NORTHERN HALF OR TWO THIRDS OF THE AREA LATE THIS EVENING AND OVERNIGHT. DEPENDING UPON WHERE THIS NEXT STORM COMPLEX TRACKS...A FLASH FLOOD WATCH MAY BE NEEDED FOR PARTS OF THE AREA TONIGHT AND WEDNESDAY MORNING. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 339 AM CDT TUE JUN 17 2014 BOUNDARIES FROM THE THUNDERSTORM COMPLEX TONIGHT WILL RESULT IN NEW CONVECTION ACROSS THE AREA WEDNESDAY MORNING. A BRIEF LULL IN ACTIVITY IS THEN EXPECTED FROM LATE WEDNESDAY MORNING INTO EARLY WEDNESDAY AFTERNOON. A NEW THUNDERSTORM COMPLEX WILL DEVELOP WEDNESDAY AFTERNOON AND MOVE ACROSS THE AREA WEDNESDAY NIGHT. THURSDAY AND THURSDAY NIGHT THE MODELS ARE SUGGESTING ANOTHER THUNDERSTORM COMPLEX MOVING ACROSS EASTERN IOWA AND NORTHERN ILLINOIS. FRIDAY ON... MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS FOR FRIDAY THROUGH SUNDAY. THE ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS THE AREA. THE ONLY QUESTION IS WHERE WILL THE BOUNDARY BE LOCATED. SUNDAY NIGHT AND MONDAY THE MODEL CONSENSUS HAS SLIGHT CHANCE POPS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1250 AM CDT TUE JUN 17 2014 SEVERAL STORM COMPLEXES WILL MOVE ACROSS IOWA AND NORTHERN ILLINOIS THROUGH 14Z/17. GENERALLY VFR CONDITIONS ARE EXPECTED WITH POTENTIAL MVFR/IFR WITH ANY TSRA THAT IMPACTS A TAF SITE. AFT 14Z/17 VFR CONDITIONS ARE EXPECTED WITH INCREASED WINDS. NEW TSRA ARE EXPECTED TO DEVELOP BY 00Z/18 THAT MAY IMPACT TAF SITES AFT 00Z/18. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...08 AVIATION...08
Hazardous weather outlook, Jun 16, 12:05 PM CDT, 16 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1205 PM CDT MON JUN 16 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-170915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1205 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY OVER PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING. AT THIS TIME...THE AREA MOST AT RISK FOR SEVERE WEATHER APPEARS TO BE NORTH OF A LINE FROM OTTUMWA IOWA...TO GALESBURG ILLINOIS. VERY LARGE HAIL TO AROUND THE SIZE OF GOLFBALLS...AND DAMAGING WINDS OF 60 MPH TO POSSIBLY OVER 80 MPH WILL BE THE MAIN THREATS. ISOLATED BRIEF TORNADOES WILL ALSO BE POSSIBLE. IN ADDITION...HEAVY RAINFALL COULD RESULT IN LOCALIZED FLASH FLOODING DUE TO INTENSE RAINFALL RATES. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR MOST OF THE OUTLOOK AREA...WITH A MODERATE RISK FOR PORTIONS OF EASTERN IOWA NORTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CONFIDENCE THAT THE AREA WILL BE IN OR CLOSE TO THE ORGANIZED THUNDERSTORM TRACK TUESDAY THROUGH SUNDAY IS HIGH. CONFIDENCE IS LOW ON WHERE EACH THUNDERSTORM COMPLEX WILL TRACK. DEPENDING UPON WHERE STORMS TRACK...RAINFALL AMOUNTS COULD BE VERY SIGNIFICANT. THUNDERSTORMS WILL BE POSSIBLE EVERY DAY FROM TUESDAY THROUGH SUNDAY. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS TUESDAY AND TUESDAY NIGHT NORTH OF INTERSTATE 80...AND FOR THE ENTIRE AREA WEDNESDAY AND WEDNESDAY NIGHT. RIGHT NOW THE PRIMARY THREATS APPEAR TO BE HIGH WINDS AND HAIL. AREAS THAT DO NOT SEE RAIN TUESDAY OR WEDNESDAY WILL BE VERY WARM AND HUMID...WITH HEAT INDEX READINGS POTENTIALLY WELL INTO THE 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING. 05/SHEETS/08
In the hours before
Local storm report, Jun 17, 2:46 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
246 AM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HEAVY RAIN W BELLE PLAINE 41.90N 92.28W
06/17/2014 M2.50 INCH BENTON IA TRAINED SPOTTER
SINCE AROUND 945 PM.
&&
DLSSpecial weather statement, Jun 17, 3:02 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
302 AM CDT TUE JUN 17 2014
IAZ052>054-064>068-076>078-087>089-ILZ001-007-009-015-016-024>026-
170900-
CARROLL-CEDAR-CLINTON-DES MOINES-HENDERSON-HENRY-JACKSON-JEFFERSON-JO
DAVIESS-JOHNSON-JONES-KEOKUK-LINN-LOUISA-MERCER-MUSCATINE-ROCK
ISLAND-SCOTT-WARREN-WASHINGTON-WHITESIDE-
302 AM CDT TUE JUN 17 2014
...LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS MOVING THROUGH
EASTERN IOWA...
AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANAMOSA TO KALONA TO
NEAR FAIRFIELD...MOVING EAST AT 50 MPH.
* THUNDERSTORMS WILL BE NEAR...
AMBER...WASHINGTON...RIVERSIDE AND BRIGHTON AROUND 305 AM CDT...
CENTER JUNCTION...COPPOCK...WEST BRANCH AND OLIN AROUND 310 AM
CDT...
ONSLOW AND AINSWORTH AROUND 315 AM CDT...
WINDS OF 40 TO AROUND 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY RAIN...CAN BE EXPECTED WITH THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN PORTIONS OF EAST CENTRAL AND
SOUTHEAST IOWA AND NORTHWEST ILLINOIS.
LAT...LON 4223 9145 4227 9018 4115 9025 4114 9043
4092 9043 4103 9207
TIME...MOT...LOC 0800Z 276DEG 47KT 4212 9125 4154 9162
4108 9198
SHEETSLocal storm report, Jun 17, 3:14 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
314 AM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 AM HEAVY RAIN 1 SSE CEDAR RAPIDS 41.95N 91.66W
06/17/2014 M4.00 INCH LINN IA TRAINED SPOTTER
SINCE 1030 PM. RAINING HEAVILY AT THIS TIME.
&&
DLSSpecial weather statement, Jun 17, 3:23 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 AM CDT TUE JUN 17 2014
IAZ042-053-054-064>068-077-078-087>089-ILZ001-002-007-009-015>017-
024>026-170915-
BUREAU-CARROLL-CEDAR-CLINTON-DES
MOINES-DUBUQUE-HENDERSON-HENRY-JACKSON-JEFFERSON-JO
DAVIESS-JOHNSON-JONES-LOUISA-MERCER-MUSCATINE-ROCK
ISLAND-SCOTT-STEPHENSON-WARREN-WASHINGTON-WHITESIDE-
323 AM CDT TUE JUN 17 2014
...THUNDERSTORMS WITH VERY STRONG WINDS RACING THROUGH EASTERN IOWA
INTO NORTHWEST ILLINOIS...
AT 314 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BERNARD TO NICHOLS
TO 28 MILES SOUTHWEST OF ROME...MOVING EAST AT 50 MPH. WIND GUSTS OF
45 TO 55 MPH HAVE BEEN OBSERVED WITH THESE STORMS.
* THUNDERSTORMS AND STRONG WINDS WILL CONTINUE TO RACE ACROSS
EASTERN IOWA...CROSSING THE MISSISSIPPI RIVER AND AFFECT THE AREA
FROM BELLEVUE...THROUGH THE QUAD CITIES...TO BURLINGTON BETWEEN
4 AND 430 AM.
WINDS UP TO 60 MPH AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4220 8959 4219 8968 4194 8968 4193 8962
4159 8963 4159 8956 4114 8959 4115 8964
4123 8965 4123 8986 4115 8987 4115 9043
4097 9045 4090 9178 4238 9099 4245 8963
TIME...MOT...LOC 0819Z 264DEG 44KT 4233 9084 4150 9126
4070 9198
SHEETSLocal storm report, Jun 17, 4:08 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
408 AM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 AM TSTM WND GST PARK VIEW 41.69N 90.54W
06/17/2014 E60.00 MPH SCOTT IA NWS EMPLOYEE
SMALL TREE BRANCHES DOWN.
&&
GROSSLocal storm report, Jun 17, 4:31 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
431 AM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 AM TSTM WND GST 1 WSW DEWITT 41.82N 90.57W
06/17/2014 M71.00 MPH CLINTON IA DEPT OF HIGHWAYS
RWIS STATION.
0402 AM TSTM WND GST 2 NW MOLINE 41.51N 90.52W
06/17/2014 M57.00 MPH ROCK ISLAND IL DEPT OF HIGHWAYS
MEASURED AT I-74 BRIDGE RWIS.
0415 AM TSTM WND GST CLINTON MUNICIPAL AIRPO 41.83N 90.33W
06/17/2014 M58.00 MPH CLINTON IA AWOS
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 3:02 AM CDT | Special Weather Statement | DVN | Mercer, Rock Island | 58 min |
| Jun 17, 3:23 AM CDT | Special Weather Statement | DVN | Carroll, Henry, Jo Daviess, Mercer, Rock Island, Stephenson and 1 more | 52 min |
| Jun 17, 3:28 AM CDT | Severe Thunderstorm Warning | DVN | Rock Island | 32 min |
| Jun 17, 3:36 AM CDT | Tornado Warning | DVN | Rock Island | 24 min |
| Jun 17, 4:02 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Henry, Rock Island, Whiteside | 43 min |
| Jun 17, 3:00 PM CDT | Flash Flood Watch | DVN | Jo Daviess, Stephenson | 21 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.